# SDR FDEA2018091432494

- Difficulty date: September 13, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2513501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP O/B AFT (FLAP SIDE) HINGE PIVOT I/B HOLE BORE CORROSION. HINGE PIVOT I/B HOLE BORE (HOLE G AND F) REWORKED AND FOUND EXCEED LIMIT PER CMM 57-52-03. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-52-03 AND EA 1- 5750-132148 C PART 5 STEP 2A AND STEP 2B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
